# SDR 07FDEA03284

- Difficulty date: August 31, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 30,688 hours, 15,408 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A57340087
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON PYLON NR 2 SUPPORT BRACKET AND LOWER WING SKIN, RIB 7-8 RT.  REPAIR PERFORMED BY OVERSIZING HOLES AND INSTALLATION OF FREEZE PLUGS IAW EA 6-2900-106507 AND RAS/BAE/1005210/2007 ISSUE A.
